# SDR 0601415518

- Difficulty date: June 25, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 64,742 hours, 26,819 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE LEFT HYDRAULIC RESERVOIR LOW QUANTITY/PRESSURE LIGHT ILLUMINATED.  AT TOP OF DESCENT THE HYDRAULIC PRESSURE LIGHTS ON THE ENGINE AND ELECTRIC PUMPS ILLUMINATED.  DECLARED YELLOW EMERGENCY AND USED ALTERNATE GEAR AND FLAPS EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  FOUND THE CASE DRAIN FILTER ASSEMBLY LEAKING.  REMOVED AND REPLACED FILTER ASSEMBLY, REPLENISHED FLUIDS, OPERATIONALLY CHECKED AND RETURNED TO SERVICE.
